Authors: Izhar Ahmad; Deepak Singh; Bilal Ahmad Dar
Addresses: Department of Mathematics and Statistics, King Fahd University of Petroleum Minerals, Dhahran-31261, Saudi Arabia ' Department of Applied Sciences, NITTTR (Ministry of HRD, Government of India), Bhopal, MP, India ' Department of Applied Mathematics, Rajiv Gandhi Proudyogiki Vishwavidyalaya (State Technological University of MP), Bhopal, MP, India
Abstract: In this paper, Fritz-John and Kuhn-Tucker type necessary and sufficient conditions for a non-differentiable interval valued multiobjective optimisation model are established. LU-convexity of interval valued functions is utilised to obtain interval efficient solution for the given problem. Moreover, weak, strong and strict converse duality theorems for Wolfe and Mond-Weir type duals are obtained in order to relate the interval efficient solution of primal and dual problems.
Keywords: interval valued functions; interval efficient solutions; optimality conditions; duality; LU-convexity.
International Journal of Mathematics in Operational Research, 2017 Vol.11 No.3, pp.332 - 356
Available online: 19 Sep 2017 *Full-text access for editors Access for subscribers Purchase this article Comment on this article